# SDR AALA201906039044

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 22,864 hours, 3,606 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Cargo Loading
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKEOFF AT 91 KNOTS ON ACCOUNT OF NOSE WHEEL VIBRATION. MAINTENANCE DID INSPECTION OF MLG & NLG TIRES. REMOVED AND REPLACED BOTH L & R NLG WHEEL ASSYS IAW 32-41-12-0401. INSPECTED ALL 3 GEAR ASSYS, NO DEFECTS NOTED. ON WALK AROUND FOUND AFT CARGO LOADING OPERATION DOOR OPEN. INSPECTED & CLOSED- NO DAMAGE NOTED. A/C OK FOR SERVICE. (SEE SDR AALA201906039037)
